# SDR ASOA201701261112

- Difficulty date: January 26, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 29,424 hours, 28,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 601R36000817
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD ZEE MEMBER CRACKED AFT SIDE OF FS 621 BL 0, WL 109. REPAIRED ZEE MEMBER IAW REO 601R-53-61-1285 REV E.
